A 19-year-old female asked:
I took advil (ibuprofen) pm every other night is that bad will i die i puked the other day?
2 doctor answers • 3 doctors weighed in
Clinical Psychology 36 years experience
Try not to worry: You don't say why you needed to take advil (ibuprofen) so often, but you might want to have that checked by a doctor. If you followed directions about dosage limits, it should not be a problem. Of course you will die - we all will - but not likely from this medication. Talk to a doctor or pharmacist for clear (perhaps printed) advise on otc drug use. Relax and take care.
4.6k viewsReviewed >2 years ago
Psychiatry 25 years experience
Advil (ibuprofen) pm: like all other medications, has potential side effects. Taking as prescribed every other night should not kill you.
3.8k viewsAnswered >2 years ago
Last updated Nov 11, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.